MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS TIBIAL STEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER, MOBILE B

DEPUY ORTHOPAEDICS TIBIAL STEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER, MOBILE B
Catalog Number 151310060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for heart failure.Event is not serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: on (b)(6) 2021.Date of event: on (b)(6) 2021.(right knee).Treatment: diagnostic intervention complaint number: (b)(4).This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
TIBIAL STEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER, MOBILE B
Manufacturer (Section D)
DEPUY ORTHOPAEDICS
MDR Report Key17488478
Report NumberMW5121177
Device Sequence Number7872409
Product Code NJL
UDI-Device Identifier10603295043485
UDI-Public10603295043485
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue Number151310060
Device Lot NumberJ32U71
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2023
Patient Sequence Number1
Patient SexUnknown